# SDR DALA2023051003686

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 25,529 hours, 10,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4696682) DURING INSPECTION FOUND RT FWD OVERWING EXIT SIGN @ LOWER FWD CORNER MISSING LENS. REINSTALLED LENS OPS OK.
